# SDR CALA2025102710581

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 56,337 hours, 33,364 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 5880
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  FUEL CAP REPORTED MISSING WHEN ACFT ARRIVED TO THE GATE. PDA CATEGORY 2.
